# SDR DALA2016071805387

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 71,716 hours, 53,826 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO SMOKE IN THE CABIN.    MAINTENANCE FOUND LIGHT OIL FILM ON EXIT OF RIGHT ACM.  REPLACED RIGHT ACM PER AMM.  COMPLIED WITH DUCT BURNOUT, NO SMOKE OR ODOR NOTED.  THE AIRCRAFT RETURNED TO SERVICE.
